Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Reddish blotches on the lower and upper arms. On fentanyl transdermal pain patches. Are these symptoms of liver problem?

very recently I began noticing irregular deep red blotches just under the surface of my skin on my lower and upper arms. I am on fentanyl transdermal pain patches for low back pain plus vicodin for break thru pain. I am worried it may be signs of beginning problems with my liver because of the tylenal in the hydrocodin.I have been on patches for over a year and the vicodin for 4 years. I m not cheap but I think I will wait and see my regular physician at the end of this month. Sorry, I just did not know there was a charge. Thanks anyway.
Mon, 22 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hello,

Tylenol doesn't generally affect the liver. Regular or persistent use of Tylenol can cause issues with the kidney. I do not think you need to worry. Are these blotches in the area that you use the transdermal patches?

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pranav Balakrishnan, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Back pain


Reddish blotches on the lower and upper arms. On fentanyl transdermal pain patches. Are these symptoms of liver problem?

Hello, Tylenol doesn t generally affect the liver. Regular or persistent use of Tylenol can cause issues with the kidney. I do not think you need to worry. Are these blotches in the area that you use the transdermal patches? Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pranav Balakrishnan, General & Family Physician